# SDR USAABB08157

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N906AU
- Make and model: Boeing 757-2S7
- Aircraft serial: 23598
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF5985
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXIT LIGHT FOUND INOPERATIVE.  MX REPLACED THE ASSY. OPS CHECKED OK.
